# SDR F3LA200600161

- Difficulty date: November 30, 2006
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 9,872 hours, 5,151 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Nut
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED NR 1 ENGINE PYLON AFT UPPER THREADED SLEEVE AT RIB 10 LOCK WASHER NR 103 TANG SLIGHTLY ENGAGED IN NUT, AFT PYLON-TO-WING ATTACH FITTING.  ENGAGED TANG ON NUT FOR NR 1 ENGINE PYLON AFT UPPER THREADED SLEEVE AT RIB 10 IAW AMM 54-51-17-400-002, PAGE 3, ITEM 14.
